# SDR 2013FA0000015

- Difficulty date: December 15, 2012
- Submitted: January 11, 2013
- Operation: General aviation
- Aircraft: N18327
- Make and model: Beech A36
- Aircraft serial: E1286
- Engine: Cont IO520BB
- Propeller: Mcauly 3A32C76
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bearing
- Part number: 646391
- Condition: Failed
- Location: Idler Pulley
- Part time: 1,196 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ELECTRICAL FAILURE.  INSPECTED ACFT, FOUND A/C IDLER PULLEY BEARING SEIZED, CAUSING PULLEY TO COME OFF AND CUT THROUGH SENSOR ALTERNATOR-OUT CONTROL BOX WIRING BUNDLE, CAUSING A/C AND ELECTRICAL POWER TO FAIL.
